# SDR 2003FA0001143

- Difficulty date: September 9, 2003
- Submitted: November 12, 2003
- Operation: General aviation
- Aircraft: N720KM
- Make and model: Piper PA-32R-301T
- Aircraft serial: 3257300
- Engine: Lyc TIO540*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Trunnion
- Part number: 67054008
- Condition: Cracked
- Location: Nlg
- Part time: 203 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AN ANNUAL INSPECTION THE NOSE TRUNION WAS FOUND TO HAVE A CRACK APPROXIMATELY ONE INCH IN LENGTH ON THE AFT SIDE.  GREASE WAS SEEPING FROM THE CRACK WHICH MADE IT EASILY VISIBLE.  THE CRACKED NOSE TRUNNION ASSEMBLY WAS REMOVED AND REPLACED WITH A NEW TRUNNION ASSEMBLY.  AT THE TIME THE CACK WAS FOUND THE AIRCRAFT HAD 203.6 TT.  THE TRUNNION HAD NOT PREVIOUSLY BEEN REPLACED ON THIS AIRCRAFT.
